Health

Trotsky & TMI

 

This clinical trial drug has knocked me right out.  Differently to chemo I find I’m hit with side effects pretty much the day after treatment, rather than four or five days later, but if last week is anything to go by I should be feeling better by the end of the weekend. Unfortunately, for now, its all fatigue, raw mouth, nausea, and what is often referred to in my family as “the Trotskys” – not because you keep tilting to the left but because of the manner in which you rather frequently make your way to the toilet.  Trit, trot, trit, trot…. You get the idea. 

 

(Dear god I cannot believe I’m divulging that on the World Wide Web. Several generations of my incredibly WASP forebears just rolled over in their graves at my lack of discretion.  Because you can get wireless internet access in your grave.  Fact.)  

 

Anyway, my dad is here from California for the weekend and has become chef de cuisine, nanny, personal shopper, and maid (in a word: me) which is helping enormously.  I am being pampered, a little of the stress is alleviated from my husband, and my daughter is out of her mind with delight that her Grandpa is here.  Tomorrow he has promised to make me potato & fish pie, exactly like the grandmother who just finished rolling over in her grave used to make.   

 

And that’s enough typing from bed with one hand and one open eye for tonight.  Tomorrow is a new day and one to which I shall no doubt awaken in horror when I recall the graphic personal content of this post.